# SDR QXEA9600376

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 37,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WEB PLATE ON THE AFT SIDE OF THE FORWARD PRESSURE BULKHEAD IS CRACKED ON BEAM 2 JUST RIGHT OF CENTER.  CRACK NOTED DURING C-CHECK.  CRACK REPAIRED I/A/W SRM 530218.  AIRCRAFT RETURNED TO SERVICE.
